Existence theorems for generalized Nash equilibrium problems: an analysis of assumptions

Abstract : The generalized Nash equilibrium, where the feasible sets of the players depend on other players' action, becomes increasingly popular among academics and practitionners. In this paper, we provide a thorough study of theorems guaranteeing existence of generalized Nash equilibria and analyze the assumptions on practical parametric feasible sets.
Type de document :
Article dans une revue
Journal of Nonlinear Analysis and Optimization, Sompong Dhompongsa and Somyot Plubtieng, 2013, 4 (2), pp.115-126
Liste complète des métadonnées

Littérature citée [34 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00828948
Contributeur : Christophe Dutang <>
Soumis le : vendredi 13 octobre 2017 - 11:34:47
Dernière modification le : vendredi 20 octobre 2017 - 10:54:58

Fichier

241-1146-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00828948, version 2

Collections

Citation

Christophe Dutang. Existence theorems for generalized Nash equilibrium problems: an analysis of assumptions. Journal of Nonlinear Analysis and Optimization, Sompong Dhompongsa and Somyot Plubtieng, 2013, 4 (2), pp.115-126. 〈hal-00828948v2〉

Partager

Métriques

Consultations de
la notice

23

Téléchargements du document

4